Alert archive / Nebraska / Tornado Warnings in 2023

Tornado Warning 28, NWS Hastings, NE

October 12, 2023Harlan County, Phelps County, Nebraska

NWS Hastings, NE issued this tornado warning at Oct 12, 2023, 2:52 PM CDT for Harlan County, Phelps County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2023, 2:52 PM CDT (19:52 UTC)
Expired
Oct 12, 2023, 3:15 PM CDT
In force
23 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Harlan County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 86 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 12, 1:12 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 689 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
689 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

398 
WFUS53 KGID 121952
TORGID
NEC083-137-122015-
/O.NEW.KGID.TO.W.0028.231012T1952Z-231012T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
252 PM CDT Thu Oct 12 2023

The National Weather Service in Hastings has issued a

* Tornado Warning for...
  Phelps County in south central Nebraska...
  Northwestern Harlan County in south central Nebraska...

* Until 315 PM CDT.
    
* At 251 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Oxford, or 16 miles southwest of Holdrege, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Atlanta around 300 PM CDT.
  Holdrege around 310 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4030 9963 4062 9947 4051 9918 4047 9918
      4011 9947 4018 9963
TIME...MOT...LOC 1951Z 206DEG 34KT 4023 9954 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wesely
2 follow-up statements
423 
WWUS53 KGID 121955
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
255 PM CDT Thu Oct 12 2023

NEC083-137-122015-
/O.CON.KGID.TO.W.0028.000000T0000Z-231012T2015Z/
Phelps NE-Harlan NE-
255 PM CDT Thu Oct 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR PHELPS
AND NORTHWESTERN HARLAN COUNTIES...
    
At 255 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Oxford, or 15 miles southwest of Holdrege, moving
northeast at 35 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Atlanta around 305 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4030 9963 4062 9947 4051 9918 4047 9918
      4011 9947 4018 9963
TIME...MOT...LOC 1955Z 208DEG 30KT 4025 9952 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Wesely
635 
WWUS53 KGID 122006
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
306 PM CDT Thu Oct 12 2023

NEC083-137-122015-
/O.EXP.KGID.TO.W.0028.000000T0000Z-231012T2015Z/
Phelps NE-Harlan NE-
306 PM CDT Thu Oct 12 2023

...THE TORNADO WARNING FOR PHELPS AND NORTHWESTERN HARLAN COUNTIES
WILL EXPIRE AT 315 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.

LAT...LON 4030 9963 4062 9947 4051 9918 4047 9918
      4011 9947 4018 9963
TIME...MOT...LOC 2005Z 206DEG 34KT 4033 9947 

$$

Wesely

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Oct 12, 12:18 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Oct 12, 12:18 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
1218 PM CDT Thu Oct 12 2023

.DISCUSSION...(This evening through Thursday)
Issued at 1216 PM CDT Thu Oct 12 2023

Key Messages:

*  Severe storms noon to 8pm today. Hail, wind and tornadoes are
   all possible across nearly the entire forecast area. Storms
   move from southwest to northeast. Peak timeframe for tornadoes
   is 3-6pm.

*  High winds likely starting early Friday morning. Highest winds
   west of Highway 281, but entire area has good potential to see
   gusts 50-60 MPH.

*  Cold weekend. Subfreezing temperatures possible Saturday,
   Sunday and Monday nights. Sunday night is likely coldest, but
   not a widespread "hard-freeze."

Details:
As of late morning, surface observations show surface low just
centered around Oberlin, KS and slowly pushing northeast with
dryline/cold front extending to the south/southwest. Most of the
area remains cloudy, but ascent from the strong upper-level system
should help compensate for any lack of instability from daytime
heating. There are already some weak thunderstorms on radar, with
near-term models indicating potential for severe convection as
early as 1pm, with coverage/intensity increasing by 3-4pm.
Primary point of initiation is favored to be in the
Dawson/Phelps/Harlan county area, with storms will continue to
move northeast across the area through early evening.

Strong shear (effective bulk shear of 40-50kts) will favor
supercell structures, but CAMs do show a somewhat "messy" storm
mode. Regardless, these storms will be supportive of large hail,
damaging wind, and tornadoes. The tornado environment appears to
be most favorable roughly in the 3-6pm timeframe as we see good
low level instability (0-3km CAPE 200-300j/kg) paired with locally
enhanced 0-1km helicity near the surface low. The ensemble mean
sigtor parameter from the 12Z HREF is in the 1-2 range, pretty
good clustering of updraft helicity nearby. While not a huge
"tornado outbreak" day, I'd personally be surprised if we don't
have at least a couple tornadoes this afternoon.

Severe storms move out of the area by 7-8pm, but showers and
perhaps a few thunderstorms remain possible into the evening.
After a bit of a lull in the early overnight, additional rain will
move in from the northwest on the backside of the low. At this
same time, northwest winds should really start to ramp up. Expect
western portions of the area to already be seeing gusts around
60mph at sunrise on Friday with this spreading eastward through
the morning hours. The entire area is likely to see gusts over 50
MPH, but eastern portions are still less favored to meet high-wind
criteria (58 MPH), so the High Wind Warning has been kept just
for our counties from Highway 281 westward. Temperatures in the
40s and 50s will make for a truly unpleasant day.

We dry out on Saturday, and winds continue to decrease, but we
will remain cool with temperatures only reaching the low to mid
50s for most. Overnight lows could dip to near freezing in western
portions of the are Saturday night.

Sunday will be similar to Saturday, but with lighter wind. Sunday
night will be the coldest night of the week as high pressure
moves across. Western areas are likely to see freezing
temperatures, but this likely won't be a widespread hard freeze
for the entire area. We gradually warm up back to near normal by
the middle of next week. Our next system brings our next chance
for rain into the area Wednesday into next Thursday.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Friday)
Issued at 1212 PM CDT Thu Oct 12 2023

IFR ceilings should lift this afternoon, then thunderstorms (some
severe) expected to move through the region in the 20-01Z
timeframe.

Ceilings fall back to MVFR and substantially stronger winds arrive
on the back side of the low Friday morning.

&&

.FIRE WEATHER...
Issued at 1216 PM CDT Thu Oct 12 2023

Red Flag Warning remains in effect for Rooks and Osborne
counties. Given the cloud cover, am not confident enough to expand
it any further eastward or northward. Regardless of exact RH
values, the southwest/west winds gusting up to 40 MPH will lead to
very high fire danger. Humidity comes up substantially tonight,
but the arrival of 50-60 MPH northwest gusts Friday morning would
cause issues with any firefighting efforts should any fires start
up today.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning from 4 AM to 7 PM CDT Friday for NEZ039-040-
     046-047-060>062-072>075-082>085.

KS...High Wind Warning from 4 AM to 7 PM CDT Friday for KSZ005-006-
     017-018.

     Red Flag Warning until 7 PM CDT this evening for KSZ017-018.

&&

DISCUSSION...Mangels
AVIATION...Mangels
FIRE WEATHER...Mangels
Hazardous weather outlook, Oct 12, 11:59 AM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
1159 AM CDT Thu Oct 12 2023

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
131200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
1159 AM CDT Thu Oct 12 2023

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Today and Tonight.

Severe thunderstorms are possible over most of the outlook area
through approximately 8pm this evening The highest threat for
severe weather is approximately 3 to 7pm. Threats include
tornadoes, large hail up to the size of ping pong balls, and
damaging wind gusts up to 70 MPH.

Near-critical to critical fire weather conditions are expected
across portions of north central Kansas today. The worst
conditions are expected to be across Osborne and Rooks counties,
where a Red Flag warning is in effect until 7 PM.

Late tonight, strong northwest winds will begin to spread across
the outlook area, and a High Wind Warning is in effect for areas
along and west of Highway 281. Please see the High Wind Warning
message for additional details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Northwest winds gusting 45 to 60 MPH continue across the entire
outlook area into Friday afternoon. The High Wind Warning will be
remains effect through 7 PM Friday western portions of the outlook
area that are most likely to see gusts near 60 MPH.

Sunday night into Monday morning near to below freezing
temperatures are expected across the local area.

.SPOTTER INFORMATION STATEMENT...

Any reports of hail, damaging wind gusts, funnel clouds or
tornadoes are always appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Special weather statement, Oct 12, 1:21 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Hastings NE
121 PM CDT Thu Oct 12 2023

NEZ072-121900-
Gosper NE-
121 PM CDT Thu Oct 12 2023

...A STRONG THUNDERSTORM WILL IMPACT GOSPER COUNTy THROUGH 200 PM
CDT...

At 120 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Arapahoe, or 25 miles west of Holdrege, moving north
at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Elwood around 140 PM CDT.

Other locations in the path of this storm include Smithfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.

&&

LAT...LON 4044 10000 4044 9998 4070 9998 4070 9971
      4069 9965 4055 9964 4035 9974 4035 10000
TIME...MOT...LOC 1820Z 195DEG 22KT 4041 9987

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Wesely
Special weather statement, Oct 12, 2:08 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Hastings NE
208 PM CDT Thu Oct 12 2023

NEZ060-061-073-121945-
Buffalo NE-Phelps NE-Dawson NE-
208 PM CDT Thu Oct 12 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PHELPS...
SOUTHWESTERN BUFFALO...NORTHEASTERN GOSPER AND SOUTHEASTERN DAWSON
COUNTIES THROUGH 245 PM CDT...

At 208 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bertrand, or 13 miles northwest of Holdrege, moving north at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Overton around 225 PM CDT.

This includes Interstate 80 between mile markers 242 and 258.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.

&&

LAT...LON 4084 9965 4075 9931 4048 9953 4051 9964
      4068 9964 4069 9967
TIME...MOT...LOC 1908Z 200DEG 32KT 4052 9960

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mangels
Special weather statement, Oct 12, 2:15 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Hastings NE
215 PM CDT Thu Oct 12 2023

NEZ082-121945-
Furnas NE-
215 PM CDT Thu Oct 12 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL FURNAS COUNTY THROUGH
245 PM CDT...

At 214 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Norton, moving northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Beaver City around 225 PM CDT.
  Hollinger around 230 PM CDT.

Other locations in the path of this storm include Edison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.

&&

LAT...LON 4035 9995 4035 9963 4019 9963 4000 9976
      4000 10006
TIME...MOT...LOC 1914Z 205DEG 45KT 3998 9993

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Wesely
Special weather statement, Oct 12, 2:41 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Hastings NE
241 PM CDT Thu Oct 12 2023

NEZ060-061-073-122030-
Buffalo NE-Phelps NE-Dawson NE-
241 PM CDT Thu Oct 12 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN PHELPS...WESTERN
BUFFALO AND EASTERN DAWSON COUNTIES THROUGH 330 PM CDT...

At 241 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eddyville to near Elm Creek to near
Loomis. Movement was northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Elm Creek, Sumner, and Miller around 245 PM CDT.
  Amherst around 300 PM CDT.

Other locations in the path of these storms include Odessa.

This includes Interstate 80 between mile markers 250 and 267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.

&&

LAT...LON 4105 9922 4092 9918 4051 9918 4045 9953
      4075 9951 4105 9966
TIME...MOT...LOC 1941Z 240DEG 13KT 4104 9956 4079 9943 4050 9946

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Mangels
Special weather statement, Oct 12, 2:41 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Hastings NE
241 PM CDT Thu Oct 12 2023

NEZ082-083-122015-
Harlan NE-Furnas NE-
241 PM CDT Thu Oct 12 2023

...A STRONG THUNDERSTORM WILL IMPACT EASTERN FURNAS AND WESTERN
HARLAN COUNTIES THROUGH 315 PM CDT...

At 241 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stamford, or 24 miles southwest of Holdrege, moving northeast at 35
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Oxford around 245 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for south central
Nebraska.

&&

LAT...LON 4035 9973 4035 9935 4003 9959 4012 9993
TIME...MOT...LOC 1941Z 204DEG 29KT 4015 9965

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Wesely
Local storm report, Oct 12, 2:44 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
244 PM CDT Thu Oct 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Tornado          5 NE Bertrand           40.58N 99.57W
10/12/2023                   Phelps             NE   Storm Chaser

            Storm chaser social media report and photo
            confirms a tornado in this area that touched
            down at 205pm and lasted about 4 minutes.
            Small bowl that turned into a cone and then
            dissipated.

&&

Pfannkuch

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 10:36 PM CDTSpecial Weather StatementGIDPolk39 min
Oct 11, 10:59 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk20 min
Oct 12, 12:16 AM CDTSpecial Weather StatementGIDDawson44 min
Oct 12, 12:35 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson40 min
Oct 12, 1:46 AM CDTSpecial Weather StatementGIDSherman, Valley44 min
Oct 12, 3:29 AM CDTHigh Wind WarningGIDAdams, Buffalo, Clay, Dawson, Franklin, Furnas and 14 more37 hr
Oct 12, 12:36 PM CDTSpecial Weather StatementGIDDawson24 min
Oct 12, 12:49 PM CDTSevere Thunderstorm WarningGIDDawson28 min
Oct 12, 12:53 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper29 min
Oct 12, 1:16 PM CDTSpecial Weather StatementGIDDawson29 min
Oct 12, 1:21 PM CDTSpecial Weather StatementGIDGosper39 min
Oct 12, 2:08 PM CDTSpecial Weather StatementGIDPhelps37 min
Oct 12, 2:15 PM CDTSpecial Weather StatementGIDFurnas30 min
Oct 12, 2:18 PM CDTTornado WarningGIDBuffalo, Dawson, Phelps27 min
Oct 12, 2:41 PM CDTSpecial Weather StatementGIDPhelps49 min
Oct 12, 2:41 PM CDTSpecial Weather StatementGIDHarlan34 min
Oct 12, 2:58 PM CDTSpecial Weather StatementGIDHarlan32 min
Oct 12, 3:14 PM CDTSpecial Weather StatementGIDPhelps31 min
Oct 12, 3:25 PM CDTSpecial Weather StatementGIDBuffalo50 min
Oct 12, 3:32 PM CDTSpecial Weather StatementGIDKearney28 min
Oct 12, 3:40 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps35 min
Oct 12, 3:44 PM CDTTornado WarningGIDFranklin, Kearney31 min
Oct 12, 4:06 PM CDTTornado WarningGIDAdams, Franklin, Kearney, Webster24 min
Oct 12, 4:11 PM CDTSpecial Weather StatementGIDKearney49 min
Oct 12, 4:27 PM CDTSpecial Weather StatementGIDAdams33 min
Oct 12, 4:47 PM CDTTornado Warning Tornado observedGIDAdams, Hall13 min
Oct 12, 4:56 PM CDTSpecial Weather StatementGIDHamilton34 min
Oct 12, 4:59 PM CDTSpecial Weather StatementGIDHall, Howard31 min
Oct 12, 5:15 PM CDTSpecial Weather StatementGIDHamilton30 min
Oct 12, 5:20 PM CDTSpecial Weather StatementGIDFillmore25 min
Oct 12, 5:47 PM CDTSpecial Weather StatementGIDFillmore28 min

Nearby

Tornado Warnings in Nebraska, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.